×

zbMATH — the first resource for mathematics

Null controllability of some reaction-diffusion systems with only one control force in moving domains. (English) Zbl 1333.93049
Summary: In this article, the authors establish the local null controllability property for semilinear parabolic systems in a domain whose boundary moves in time by a single control force acting on a prescribed subdomain. The proof is based on Kakutani’s fixed point theorem combined with observability estimates for the associated linearized system.

MSC:
93B05 Controllability
35K57 Reaction-diffusion equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Benabdallah, A.; Naso, M. G., Null controllability of a thermoelastic plate, Abstr. Appl. Anal, 7, 585-599, (2002) · Zbl 1013.35008
[2] Bernardi, M. L.; Bonfanti, G.; Lutteroti, F., Abstract Schrödinger type differential equations with variable domain, J. Math. Ann. and Appl, 211, 84-105, (1997) · Zbl 0885.35024
[3] Cabanillas, V. R.; Menezes, S. B.; Zuazua, E., Null controllability in unbounded domains for the semilinear heat equation with nonlinearities involving gradient terms, J. Optm. Theory Appl, 110, 245-264, (2001) · Zbl 0997.93048
[4] Chen, G. Q.; Frid, H., Divergence-measure fields and hyperbolic conservation laws, Archive Rat. Mech. Anal, 147, 89-118, (1999) · Zbl 0942.35111
[5] Cooper, J.; Bardos, C., A nonlinear wave equation in a time dependent domain, J. Math. Anal. Appl, 42, 29-60, (1973) · Zbl 0265.35050
[6] Menezes, S. B.; Limaco, J.; Medeiros, L. A., Remarks on null controllability for semilinear heat equation in moving domains, Eletronic J. of Qualitative Theory of Differential Equations, 16, 1-32, (2003) · Zbl 1032.35096
[7] Doubova, A.; Fernández-Cara, E.; González-Burgos, M.; Zuazua, E., On the controllability of parabolic systems with a nonlinear term involving the state and the gradient, SIAM J. Control Optim, 41, 798-819, (2002) · Zbl 1038.93041
[8] Fabre, C.; Puel, J. P.; Zuazua, E., Approximate controllability of the semilinear heat equation, Proc. Royal Soc. Edinburgh, Ser. A, 125, 31-61, (1995) · Zbl 0818.93032
[9] Fernández-Cara, E.; Guerrero, S., Global Carleman inequalities for parabolic systems and applications to controllability, SIAM J. Control Optim, 45, 1395-1446, (2006) · Zbl 1121.35017
[10] Fernández-Cara, E.; Zuazua, E., Null and approximate controllability of weakly blowing-up semilinear heat equations, ann. inst. Henri Poincaré, Analyse non Linéaire, 17, 583-616, (2000) · Zbl 0970.93023
[11] Fursikov, A. and Imanuvilov, O., Controllability of evolution equations, Lecture Notes, Vol. 34, Seoul National University, Korea, 1996. · Zbl 0862.49004
[12] González-Burgos, M.; Pérez-García, R., Controllability results for some nonlinear coupled parabolic systems by one control force, Asymptot. Anal, 46, 123-162, (2006) · Zbl 1124.35026
[13] He, C.; Hsiano, L., Two dimensional Euler equations in a time dependent domain, J. Diff. Equations, 163, 265-291, (2000) · Zbl 0958.35096
[14] Imanuvilov, O.Y.u., Controllability of parabolic equations (in Russian), Mat. Sbornik. Novaya Seriya, 186, 109-132, (1995)
[15] Inoue, A., Sur □ut + u3 = f dans un domaine non-cylindrique, J. Math. Anal. Appl, 46, 777-819, (1970) · Zbl 0282.35060
[16] Khodja, F.; Benabdallah, A.; Dupaix, C., Null controllability of some reaction-diffusion system with one control force, J. Math. Anal. and Appl, 320, 928-943, (2006) · Zbl 1157.93004
[17] Khodja, F.; Benabdallah, A.; Dupaix, C.; Kostin, I., Controllability to the trajectories of phase-field models by one control force, SIAM J. Control Optim, 42, 1661-1680, (2003) · Zbl 1052.35080
[18] Lions, J. L., Quelques méthodes de résolution des probl‘emes aux limites non-linéaires, Dunod, Paris, 1960.
[19] Lions, J. L., Une remarque sur LES problèmes d’evolution nonlineaires dans LES domaines non cylindriques (in French), Rev. Roumaine Math. Pures Appl, 9, 11-18, (1964) · Zbl 0178.12302
[20] Medeiros, L. A., Non-linear wave equations in domains with variable boundary, Arch. Rational Mech. Anal, 47, 47-58, (1972) · Zbl 0239.35066
[21] Miranda, M. M.; Limaco, J., The Navier-Stokes equation in noncylindrical domain, Comput. Appl. Math, 16, 247-265, (1997) · Zbl 0895.35076
[22] Miranda, M. M.; Medeiros, L. A., Contrôlabilité exacte de l’équation de Schrödinger dans des domaines non cylindriques, C. R. Acad. Sci. Paris, 319, 685-689, (1994) · Zbl 0809.93026
[23] Nakao, M.; Narazaki, T., Existence and decay of some nonlinear wave equations in noncylindrical domains, Math. Rep, XI-2, 117-125, (1978)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.